# SDR QXEA0003086

- Difficulty date: November 25, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- Aircraft time: 33,083 hours, 40,920 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BTM-BURNING SMELL FROM LOWER COFFEE POT. SMELL WENT AWAY AFTER TURNING OFF. INSERTED HOT JUGS INTO UPPER AND LOWER LOCATIONS. ALLOWED HEATER IN JUGS TO REMAIN ON FOR 1 HOUR, NO DEFECTS NOTED. INSPECTED PLUG FOR HOT JUGS, NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
